zhudaming

Personal Information:

Gender:Male
Date of Employment:1990-07-01

VIEW MORE
Home > Scientific Research > Paper Publications

A polynomial algorithm to compute the minimum degree spanning trees of directed acyclic graphs with applications to the broadcast problem

Date of Publication:2008-06-01 Hits:

Affiliation of Author(s):计算机科学与技术学院
Journal:Discrete Mathematics
First Author:zhudaming
Indexed by:Unit Twenty Basic Research
Document Code:lw-88609
Volume:308
Issue:6
Page Number:3951
Translation or Not:no
Date of Publication:2008-06-01